# SDR R61A201811141133

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 11,300 hours, 7,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS IN HEAVY CHECK MAINT FOUND RH SEAT TRACK IS CORRODED BETWEEN FRAMES 17 AND 18.  REMOVED CORROSION BY BLENDING BACK FIRST LUG, MATERIAL BLENDED AWAY IS .750", DISTANCE TO CENTER OF THE SEAT TRACK ATTACH POINT IS 4.5" ON RH SEAT TRACK BETWEEN FRAMES 17 AND 18 RBL 12"S R1-10-03. REPAIR ON RH SEAT TRACK FRAMES 17 AND 18 IS WITHIN SERVICEABLE LIMITS REF. ETD 2018-170-114132. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
